# SDR ASAA0540536

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384422
- Condition: Cracked
- Location: Fs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLOOR SUPPORT CRACKED AT FRAME FASTENERS.  REPAIRED CRACKED FLOOR SUPPORT PER B737-200 SRM 53-00-53.  (M)
